# SDR COMA0470037

- Difficulty date: April 30, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 890 hours, 707 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Open
- Location: O2 Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5640 CREW 02 PRESSURE GAUGE READS----.  COULD NOT DUPLICATE.  FOUND 02 SERVICE DOOR OPEN, CLOSED DOOR, SYSTEM FUNCTION NORMAL.
